# SDR P5CA9600117

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3810 · Potable Water System
- Part: Braces
- Part number: 65B5472510
- Condition: Broken
- Location: Water Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER TANK LOWER SUPPORT BRACES LEFT AND RIGHT BROKEN.  NEW SUPPORT BRACES INSTALLED PER IPC 38-11-02.
